Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 33, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 19, 2005, 6:47 PM MDT for Arthur County, Nebraska. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2005, 6:47 PM MDT (00:47 UTC)
- Expired
- Apr 19, 2005, 7:45 PM MDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Arthur County, NE
The radar
The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 200047
SVRLBF
NEC005-200145-
/O.NEW.KLBF.SV.W.0033.050420T0047Z-050420T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM MDT TUE APR 19 2005
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA
* UNTIL 745 PM MDT
* AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES NORTHWEST OF ARTHUR...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF ARTHUR BY 745 PM MDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4173 10197 4162 10197 4141 10196 4141 10163
4160 10164 4172 10166
$$
CDC2 follow-up statements
000
WWUS53 KLBF 200111
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT TUE APR 19 2005
NEC005-200145-
/O.CON.KLBF.SV.W.0033.000000T0000Z-050420T0145Z/
ARTHUR NE-
710 PM MDT TUE APR 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM MDT FOR
WESTERN ARTHUR COUNTY...
AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF ARTHUR...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ARTHUR BY 730 PM MDT
HAIL UP TO 2 AND ONE HALF INCHES IN DIAMETER HAS BEEN REPORTED 10
MILES NORTHWEST OF ARTUR WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4173 10197 4162 10197 4141 10196 4141 10163
4160 10164 4172 10166
$$
CDC000
WWUS53 KLBF 200114
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT TUE APR 19 2005
NEC005-200145-
/O.CON.KLBF.SV.W.0033.000000T0000Z-050420T0145Z/
ARTHUR NE-
712 PM MDT TUE APR 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM MDT FOR
WESTERN ARTHUR COUNTY...
AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF ARTHUR...MOVING SOUTHEAST AT 20 MPH.
A SECOND SEVERE STORM WAS 20 MILES WEST OF ARTHUR MOVING EAST AT 20
MPH. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY LARGE HAIL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ARTHUR BY 720 PM MDT
HAIL UP TO 2 AND ONE HALF INCHES IN DIAMETER HAS BEEN REPORTED 10
MILES NORTHWEST OF ARTUR WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4173 10197 4162 10197 4141 10196 4141 10163
4160 10164 4172 10166
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:43 PM MDT, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 19, 1:43 PM MDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 243 PM CDT TUE APR 19 2005 ...FOCUS REMAINS SEVERE WX TODAY AND TOMORROW... .DISCUSSION... H5 LOW WILL CONTINUE TO PROGRESS TO THE NORTHEAST TODAY AND MODEL CONSENSUS BRINGS FEATURE INTO N WI BY 00Z. BEHIND THIS SYSTEM RIDGING BUILDS IN AHEAD OF STRONG UPPER LOW OVER E NV. THIS FEATURE IS CUTOFF FROM BOTH THE NORTHERN AND SOUTHERN JET...AND WILL MEANDER IN THE WESTERN CONUS THROUGH THE FCST PERIOD. NAM/GFS BREAK OFF A PIECE OF THIS WHICH GETS CAUGHT UP IN THE NORTHERN JET AND CLEARS THE CWA THURS NIGHT RESULTING IN DRIER NW FLOW...AND POSSIBLY AN END TO MORNING FG AND STRATUS. WITH DAYTIME HEATING IN NW FLOW...FCST MAY HAVE TO LOOK FOR ISO T WITH FLOW OFF BLACK HILLS IN THE EXTENDED... BUT GENERALLY DRY WEEKEND EXPECTED. FURTHER DOWN THE LINE...GFS ATTEMPTS TO BRING PRECIP CHANCES...MAYBE TSRA FOLLOWED BY A COLD RAIN...INTO THE CWA IN THE MON THRU TUES TIME PERIOD...AS SUBTROPICAL JET TAPS INTO CYCLONIC FLOW OVER THE PACIFIC AND NEGATIVELY TILTED UPPER TROUGH DEVELOPS OVER NE CONUS. H3 JET THEN DIVES S THROUGH THE HIGH PLAINS TUES AND PHASES WITH THE SUBTROPICAL JET OVER THE SE CONUS. THIS SOLUTION SOMEWHAT IN DOUBT AS CONFIDENCE IN ANY MODEL SOLUTION NOT HIGH WITH REGARD TO SPECIFICS OF BREAKING DOWN BLOCKING PATTERN OVER THE WEST. THEREFORE EXTENDED LEFT DRY FOR NOW. FOR TODAY...CU FIELD CURRENTLY DEVELOPING OVER PANHANDLE...WITH LIGHTNING NOW OVER S WY. AXIS OF INSTABILITY IN THE FORM OF -4 LI/S SPREADING WEST ACROSS THE ENTIRE CWA WITH THE EXCEPTION OF ZONE 004 IN NW. AT 18Z...SFC TROUGH EXTENDS FROM S MN INTO NW KS...BEHIND THIS CONVERGENT WINDS WITH COLD FRONT DEVELOPING OVER PANHANDLE...20F DIFFERENCE AT 18Z BETWEEN KLBF AND KCDR. GIVEN LAPS DATA...ETA12 APPEARS A BIT TOO FAR EAST WITH SBCAPE GRADIENT. WITH THIS IN MIND... BRN WITHIN 25-45 RANGE INDICATE TOR POSSIBILITY WHICH COINCIDES WITH SBCAPE GRADIENT WHICH OVER 100 MI RANGES FROM 1800 TO 0. THIS ZONE WILL RUN IN THE S 2/3 OF THE CWA AND WEST OF KLBF INITIALLY...THEN SLIDE EAST THIS EVENING. 18Z KLBF SOUNDING SHOWS WET BULB ZERO HGT AT AROUND 6700 FT AGL...WHICH IS FAVORABLE FOR LARGE HAIL. LI -6.6... BRN 28.4...AND ADJUSTED SBCAPE OF 2487. IR SHOWS OLD OUTFLOW BOUNDARY FROM STORMS OVER SD RETREATING NORTH. STORMS WILL LIKELY BECOME MULTICELLULAR OVERNIGHT AS THEY SLOWLY MOVE NORTH AND EAST... HEAVY RAINFALL IS A POSSIBILITY WITH LOCALIZED 2 INCH AMOUNTS NOT UNLIKELY ESPECIALLY...IN THE SANDHILLS AND VCTY AND NORTH OF I80. LOCALLY...2 INCHES AT KLBF IN 2 HRS WILL PRODUCE SOME MINOR STREET FLOODING. TOMORROW...CHANCE OF SEVERE AGAIN...BUT WILL WAIT TO SEE HOW ATMOSPHERE SETTLES AFTER ANY ACTIVITY OVERNIGHT. WOULD EXPECT BEST CHANCE TO ANALYZE AFTER 12Z DATA TOMORROW...ALTHOUGH THE EXPECTATION IS THAT HIGHEST THREAT AREA SHOULD TRANSLATE SLIGHTLY EAST. GFS BRINGS IN LF H3 JET LATE TOMORROW AND TOMORROW NIGHT. THURS...LOOKS COOLER WITH CAA AND CLOUD COVER. HAVE LOWERED TEMPS IN THE GRIDS TO BELOW CLIMO. FRI...NW FLOW AND DRIER...ESPECIALLY AFTERNOON...AS BL MOISTURE DECREASES THROUGH THE WEEKEND. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && JMC
Hazardous weather outlook, Apr 19, 2:46 PM MDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT TUE APR 19 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-201100- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 346 PM CDT TUE APR 19 2005 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL AND SOUTHWEST NEBRASKA THROUGH 10 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND A FRONTAL BOUNDARY EXTENDING FROM NORTHEAST COLORADO...INTO CENTRAL NEBRASKA WILL PROVIDE FAVORABLE CONDITIONS FOR SEVERE THUNDERSTORMS TO DEVELOP. AT THIS TIME...WITH DECENT LOW TO MID LEVEL SHEAR PRESENT...THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL. HOWEVER...SHEAR WILL BE STRONG ENOUGH THIS EVENING OVER SOUTHERN PORTIONS OF THE OUTLOOK AREA TO SUPPORT ISOLATED TORNADOES. THE AREA OF GREATEST CONCERN FOR TORNADOES IS SOUTH OF A LINE FROM OSHKOSH...TO THEDFORD...TO TAYLOR. NORTH OF THIS LINE...THE THREAT FOR TORNADOES WILL BE DIMINISHED SOMEWHAT...HOWEVER THE THREAT FOR LARGE HAIL WILL EXIST. HEAVY RAIN IS ALSO POSSIBLE WITH THE THUNDERSTORMS THAT DEVELOP...AND WILL POSE A THREAT TO POTENTIALLY ISOLATED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE ACROSS MOST OF THE OUTLOOK AREA ON WEDNESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS SOUTH OF A LINE FROM HAY SPRINGS TO BARTLETT. A SURFACE FRONTAL BOUNDARY WILL PUSH SOUTH INTO FAR SOUTHERN NEBRASKA ON TUESDAY NIGHT. BY WEDNESDAY AFTERNOON...THIS BOUNDARY WILL SERVE AS THE FOCUS FOR SEVERE THUNDERSTORMS. WITH THE SURFACE BOUNDARY SOUTH OF THE OUTLOOK AREA...THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL. HOWEVER...IF THE SURFACE BOUNDARY BECOMES ESTABLISHED ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA...THE THREAT FOR AN ISOLATED TORNADO WILL EXIST ALONG AND JUST NORTH OF THIS BOUNDARY. ON THURSDAY AND THURSDAY NIGHT...ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL SHOULD BE PREPARED FOR ACTIVATION THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY AFTERNOON AND EVENING AS WELL. MASEK
In the hours before
Special weather statement, Apr 19, 2:35 PM MDT, 4 hours 12 minutes before
NEZ004>006-008-009-022>026-035>037-056>059-069-070-094-200300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT TUE APR 19 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 163 IN EFFECT UNTIL 10 PM CDT (9 PM MDT)... THE FOLLOWING COUNTIES IN WESTERN AND NORTH CENTRAL NEBRASKA INCLUDED ARE ARTHUR...BLAINE...BROWN...CHASE...CHERRY...DEUEL...GARDEN...GRANT... HAYES...HOOKER...KEITH...KEYA PAHA...LINCOLN...LOGAN...MCPHERSON... PERKINS...ROCK...SHERIDAN AND THOMAS. KAR
Local storm report, Apr 19, 3:50 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 27 SW HYANNIS 41.72N 102.13W
04/19/2005 0.88 INCH GARDEN NE PUBLIC
NICKLE SIZE HAIL WAS REPORTED IN NORTHEAST GARDEN COUNTY
AT 1645 CDT.
&&
JSWEETLocal storm report, Apr 19, 5:45 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 12 SSE LAKESIDE 41.90N 102.37W
04/19/2005 1.75 INCH GARDEN NE PUBLIC
GOLF BALL SIZED HAIL REPORTED NEAR LAKESIDE AROUND 500 PM
MDT
&&
JSWEETLocal storm report, Apr 19, 5:56 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 10 NNW HYANNIS 42.13N 101.84W
04/19/2005 2.50 INCH CHERRY NE PUBLIC
TENNIS BALL SIZED HAIL REPORTED COVERING THE GROUND.
&&
JSWEETLocal storm report, Apr 19, 6:29 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 23 SW HYANNIS 41.76N 102.08W
04/19/2005 1.00 INCH GARDEN NE PUBLIC
QUARTER SIZED HAIL REPORTED.
&&
JSWEETLocal storm report, Apr 19, 6:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT TUE APR 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL 17 S BINGHAM 41.77N 102.06W
04/19/2005 1.00 INCH GRANT NE PUBLIC
DIME TO QUARTER SIZED HAIL REPORTED COVERING THE GROUND.
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Apr 19, 6:27 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 63 min |
| Apr 19, 6:28 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 62 min |
| Apr 19, 6:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Apr 19, 7:09 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Apr 19, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 32 min |
| Apr 19, 7:51 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 54 min |
| Apr 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 30 min |
| Apr 19, 8:03 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 42 min |
| Apr 19, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 56 min |
| Apr 19, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 48 min |
| Apr 19, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 34 min |
| Apr 19, 8:35 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 25 min |
| Apr 19, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 48 min |
| Apr 19, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 33 min |
| Apr 19, 8:49 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Apr 19, 8:52 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 54 min |
| Apr 19, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 50 min |
| Apr 19, 8:59 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 31 min |
| Apr 19, 9:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Apr 19, 9:29 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Apr 19, 9:37 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Apr 19, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 47 min |
| Apr 19, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Apr 19, 10:00 PM MDT | Flash Flood Warning | LBF | Wheeler | 6 hr |
| Apr 19, 10:05 PM MDT | Severe Thunderstorm Warning | LBF | Logan | 55 min |
| Apr 19, 10:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.